Aceclofenac and Paracetamol Tablets – Slofen-P Tablet is a type of medication classified as a “nonsteroidal anti-inflammatory drug” (NSAID). Its main ingredients are aceclofenac and paracetamol, both of which are used to treat pain and inflammation. An unpleasant sensory and emotional sensation known as pain can result from real or potential tissue injury. The pain response is triggered by your brain when you do anything that harms your body. A localised physical condition known as inflammation occurs when a portion of the body becomes reddish, swollen, heated, and frequently painful, typically in response to an injury or illness.
It consists of two medications: aceclofenac and paracetamol, a painkiller and fever reducer respectively. Painful menstruation, moderate migraines, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, and muscle and dental pain can all be relieved by using aceclofenac and paracetamol tablets. Aceclofenac acts by preventing chemical messengers like prostaglandins from doing their job (responsible for producing pain and inflammation). The analgesic and antipyretic (fever reducer) characteristics of paracetamol help it to lessen minor discomfort and perhaps even fever.
Aceclofenac and Paracetamol Tablets are used to treat disorders that affect the joints and muscles temporarily by reducing pain, swelling, and inflammation. Rheumatoid arthritis, osteoarthritis, muscle pain, back pain, toothache, and discomfort in the ear and throat are a few of the ailments for which this medication is prescribed.
To reap the greatest benefits, follow the directions exactly. Avoid taking more or staying longer than necessary as this can be risky. In general, you should use the shortest duration and lowest dose that is effective. You will be able to carry out your everyday tasks more easily and have a higher, active quality of life as a result.
Aceclofenac with Paracetamol Tablet overdose may result in liver damage or allergic responses including swelling of the mouth, face, or throat, difficulty breathing, rashes on the skin, or itching. The use of paracetamol is linked to the majority of cases of liver damage. The doctor may give you the lowest dose possible because using this tablet frequently results in stomach bleeding and ulcer formation. If you have asthma, a painkiller allergy, or a heart, kidney, or liver ailment, you should not take Aceclofenac with Paracetamol Tablet. It shouldn’t be consumed by women who are pregnant or nursing because it might harm the unborn child.
Aceclofenac and Paracetamol Tablet should be taken whole and with liquid, ideally after meals to assist avoid any potential gastric discomfort that the medication might cause when taken empty stomach.
For the majority of people, Aceclofenac and Paracetamol Tablets are safe. However, in some patients, it may result in unfavourable side effects that are common, such as nausea, vomiting, stomach discomfort, heartburn, diarrhoea, and other uncommon and rare adverse effects.
Aceclofenac and Paracetamol Tablets should be taken as prescribed by your doctor if you are taking them for a condition that causes chronic pain. If you’re only using it for momentary pain relief, you can stop.
Aceclofenac100mg + Paracetamol 325 Mg Tablets